Daniel Markiewicz

Senior Lecturer, Dept. of Mathematics
Office: Room 206, Deichmann Bldg. (#58)
Phone: +972-8-646-1614
Fax: +972-8-647-7648
Office Hours: see here
Postal Address:
Department of Mathematics
Ben-Gurion University of the Negev
P.O.B. 653
Be'er Sheva 8410501

I have a Ph.D. in Mathematics from the University of California at Berkeley. My main research interests are in the field of Operator Algebras.

My Ph.D. thesis supervisor was Bill Arveson. He was a great source of inspiration for me and many other mathematicians, and I helped edit a tribute in his honor with Palle E.T. Jorgensen and Paul Muhly:


P. Bikram and D. Markiewicz, "On the classification and modular extendability of E0-semigroups on factors", Mathematische Nachrichten 293 (2020), no.7 , pp. 1228-1250. pdf arXiv
C. Jankowski, D. Markiewicz and R.T. Powers, "Classification of q-pure q-weight maps over finite dimensional Hilbert spaces", J. Funct. Anal. 277 (2019), no. 6, pp. 1763-1867. pdf arXiv
A. Dor-On and D. Markiewicz, "C*-envelopes of tensor algebras arising from stochastic matrices", Integr. Equ. Oper. Theory 88 (2017), no.2, pp. 185-227, doi:10.1007/s00020-017-2382-x. pdf arXiv
C. Jankowski, D. Markiewicz and R.T. Powers, "Aligned CP-semigroups", Int. Math. Res. Not. IMRN (2015), no. 15, pp. 6639-6647. pdf arXiv
A. Dor-On and D. Markiewicz, "Operator algebras and subproduct systems arising from stochastic matrices", J. Funct. Anal. 267 (2014), no. 4, pp. 1057–1120. pdf arXiv
I. Hirshberg and D. Markiewicz, "Continuous families of E0-semigroups", Houston J. Math. 40 (2014), no.1, pp. 145-160. pdf arXiv
C. Jankowski, D. Markiewicz and R.T. Powers, "E0-semigroups and q-purity: boundary weight maps of range rank one and two", J. Funct. Anal. 262 (2012), no. 7, pp. 3006-3061. pdf arXiv
C. Jankowski and D. Markiewicz, "Gauge groups of E0-semigroups obtained from Powers weights", Int. Math. Res. Not. IMRN (2012), no. 14, pp. 3278-3310. pdf arXiv
D. Markiewicz and O.M. Shalit, "Continuity of CP-semigroups in the point-strong operator topology", J. Operator Theory, 64 (2010), no. 1, 217-242. pdf arXiv
A. Censor and D. Markiewicz, "Limits of groupoid C*-algebras arising from open covers", Houston J. Math. 35 (2009), no. 2, 591-618. pdf arXiv
D. Markiewicz and R.T. Powers, "Local unitary cocycles of E0-semigroups", J. Funct. Anal. 256 (2009), no. 5, 1511-1543. pdf arXiv
D. Markiewicz, "Quantized convolution semigroups", Advances in quantum dynamics (South Hadley, MA, 2002), 223-233, Contemp. Math., 335, Amer. Math. Soc., Providence, RI, 2003. pdf
D. Markiewicz, "On the product system of a completely positive semigroup", J. Funct. Anal. 200 (2003), no. 1, 237-280. pdf
Panchugopal Bikram, Aviv Censor, Adam Dor-On, Ilan Hirshberg, Christopher Jankowski, Robert T. Powers and Orr M. Shalit.

Lectures Notes: